# SDR 2002FA0000426

- Difficulty date: June 29, 2000
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N2496X
- Make and model: Piper PA-28-161
- Aircraft serial: 288516071
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 65313004
- Condition: Cracked
- Location: Mlg Strut
- Part time: 7,414 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN RADIUS OF SCISSORS EARS. POSSIBLE CAUSE FATIGUE ON HIGH TIME AIRCRAFT.
